See Alike in...

Alike App

Browser

jojoPanda

363d

i take my medicine but i havent been happy for a while work,relationship,body pain,and other stress related stuff hasnt been helping it either i have bad thoughts at times but i never do anything i just dont know what to do

    • Silly_Lil_Guy

      362d

      If there’s anything I have learned dealing with mental illness these past view years, it’s that if you’re not doing well after several weeks of a med, it’s time for a different med. Don’t be afraid to change medications even though it can feel scary. If the first few don’t work for you, that’s okay. Eventually you will find the right one or ones.

    • iz._.gayyyyy

      363d

      I feel the same way as you most the time but all I can say is to power through and it will become better.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion